# SDR UPS96221333

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1123-1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SV, STR 4R BETWEEN BS 1123 AND BS 1143, SKIN LAP HAD CORROSION BULGING EXCESSIVE SEALANT.  REPAIRED IAW SRM 53-30-01.
